Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Skin hurt?

I have noticed in the last week or so that my skin hurts. Its strange, doesmt hurt to the touch, but just in general. It is not the skin any where near the surguery, its like my arms, legs, that kind of thing. I dont know if it has anything to do with taking less meds, they took me off 7.5 percacet and am now on 7.5 vicoden every 4 hrs or as needed. Its very uncomfortable on top of how miserable i have been since surgery. I have an appt tomorrow so will ask Dr about it, but just wondering if anyone else has had this issue.

Thanks and God Bless!


  • I had an ACDF at C5/C6 4 months ago and have had several new symptoms, including skin pain sensations in my left leg, since the surgery myself. I had ACDF at C6/C7 done 6 years ago and it almost instantly relieved the left arm pain and hand numbness. I then started experiencing gait issues and cold and warm spots on my arms and legs over the last few years. The resulting MRI indicated a new herniation at C5/C6 so I ultimately had a another ACDF (with an artificial disc) and now have arm pain again in both arms and this new leg sensation. I have had three follow up visits with the surgeon and they keep saying to give the surgery area time to heal. They have put me on Gabapentin and an anti inflammatory but still haven't seen any relief. If you learn anything about your new sensation, please let us know.
  • I had a C6 fusion 8 months ago and have muscles that knot and at times, become very hypersensitive to touch. If I over extend myself, I get triggerpoints in all the muscles of my arms. At times, I have felt as if the fronts of my legs feel odd. PT said that with a certain type of stretching, much of it will go away. I hope so! I had issues with Gabapentin---there are some oddball side-effects such as "abnormal gait", myalgia, arthralgia (muscle and joint pain) which I got in my legs and hips. My quads felt as if I had run a marathon if I walked much. I had to get off of it and at that point, that feeling evaporated. I started taking Lyrica and got the same side effect when I got to 300 mg per day. At 250, it is not as bad. A lot of doctors do not recognize those oddball side effects of Gabapentin and Lyrica. I had the abnormal gait and at 900 mg of gabapentin, I could hardly walk. My legs and hips hurt so bad it was excruciating and I thought it was from moderate central stenosis! it wasn't!
Sign In or Register to comment.